MathSciNet Relay Station
MathSciNet bibliographic data
MR1305069 (95j:58036) 58E20 (58G32 60G48 60J45)
Kendall, Wilfrid S. Probability, convexity, and harmonic maps. II. Smoothness via probabilistic gradient inequalities. J. Funct. Anal. 126 (1994), no. 1, 228–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement